# SDR DALA2024120311400

- Difficulty date: November 29, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 69,307 hours, 31,091 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stringer
- Condition: Corroded
- Location: Sta 887
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0684353) CORROSION ON S-24 BTWN STA 887 S25R-S23 APROX ZONE 142 AT AFT CARGO COMPARTMENT. (C-2). SPLICE ON STRINGER 24 RH STA 887 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
